MathSciNet Relay Station
MathSciNet bibliographic data
MR2053626 47B48 (17C65 46L05 47A65)
Mathieu, Martin; Sourour, Ahmed Ramzi Hereditary properties of spectral isometries. Arch. Math. (Basel) 82 (2004), no. 3, 222–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement